DOI QR코드

DOI QR Code

EQUIVARIANT MATRIX FACTORIZATIONS AND HAMILTONIAN REDUCTION

  • Received : 2016.09.19
  • Accepted : 2017.03.16
  • Published : 2017.09.30

Abstract

Let X be a smooth scheme with an action of an algebraic group G. We establish an equivalence of two categories related to the corresponding moment map ${\mu}:T^{\ast}X{\rightarrow}g^{\ast}$ - the derived category of G-equivariant coherent sheaves on the derived fiber ${\mu}^{-1}(0)$ and the derived category of G-equivariant matrix factorizations on $T^{\ast}X{\times}g$ with potential given by ${\mu}$.

References

  1. S. Arkhipov and T. Kanstrup, Demazure descent and representations of reductive groups, Hindawi Algebra 2014 (2014), Article ID 823467, http://dx.doi.org/10.1155/2014/823467. https://doi.org/10.1155/2014/823467
  2. S. Arkhipov and T. Kanstrup, Quasi-coherent Hecke category and Demazure Descent, Mosc. Math. J. 15 (2015), no. 2, 257-267, 404.
  3. S. Arkhipov and T. Kanstrup, Braid group actions on matrix factorizations, arXiv:1510.07588 [math.RT].
  4. J. Bernstein and V. Lunts, Equivariant Sheaves and Functors, Lecture Notes in Mathematics, Springer, 1994.
  5. R. Bezrukavnikov, Perverse coherent sheaves (after Deligne), arXiv:0005152v2.
  6. R. Bezrukavnikov and S. Riche, Affine braid group actions on derived categories of Springer resolutions, Ann. Sci. Ec. Norm. Super. (4) 45 (2012), no. 4, 535-599. https://doi.org/10.24033/asens.2173
  7. N. Chriss and V. Ginzburg, Representation Theory and Complex Geometry, Birkhauser Boston, Inc., Boston, MA, 1997.
  8. R. Hartshorne, Algebraic geometry, Springer, 1977.
  9. M. U. Isik, Equivalence of the derived category of a variety with a singularity category, Int. Math. Res. Not. 2013 (2013), no. 12, 2787-2808. https://doi.org/10.1093/imrn/rns125
  10. B. Kostant and S. Kumar, T-Equivariant K-theory of generalized flag varieties, J. Differential Geometry 32 (1990), no. 2, 549-603. https://doi.org/10.4310/jdg/1214445320
  11. I. Mirkovic and S. Riche, Linear Koszul duality, Compos. Math. 146 (2010), no. 1, 233-258. https://doi.org/10.1112/S0010437X09004357
  12. I. Mirkovic and S. Riche, Linear Koszul duality II - coherent sheaves on perfect sheaves, arXiv: 1301.3924v2.
  13. I. Mirkovic and S. Riche, Iwahori-Matsumoto involution and linear Koszul duality, arXiv:1301.4098v3.
  14. A. Polishchuk and A. Vaintrob, Matrix factorizations and singularity categories for stacks, Ann. Inst. Fourier (Grenoble) 61 (2011), no. 7, 2609-2642. https://doi.org/10.5802/aif.2788
  15. S. Riche, Koszul duality and modular representations of semisimple lie algebras, Duke Math. J. 154 (2010), no. 1, 31-134. https://doi.org/10.1215/00127094-2010-034
  16. M. Varagnolo and E. Vasserot, Double affine Hecke algebras and affine flag manifolds. I, Affine flag manifolds and principal bundles, 233-289, Trends Math., Birkhauser/Springer Basel AG, Basel, 2010.